# SDR SWAA2023081575990

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 294 RBL 54 WL 208<[01] UPDATE STEP 1-3;[02] COMPLETED STEP 1 PARTIAL WORK STEP 2 AND 3;[03] COMPLETED STEP 3;[04] COMPLETED STEP 2;[05] COMPLETED STEP 2;[06] COMPLETED INSTALLATION OF ANGLE BS 294 RBL 54 WL 208 IAW SRM 51-40-02 AND DWG 141A8310 REV: B;[07] VERIFIED CORRECTIVE ACTION #6 VERIFIED MEASUREMENTS
